SciELO - Scientific Electronic Library Online

 
vol.37 número3Necrosis cutánea y peneana inducidas por warfarinaBloqueo auriculoventricular congénito y embarazo. ¿Qué hacer con el marcapaso? índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Acta Medica Colombiana

versión impresa ISSN 0120-2448

Resumen

ARISTIZABAL, Natalia; VELASQUEZ, Carlos Jaime  y  PINTO, Luis Fernando. Autoimmune hepatitis associated to adalimumab in a patient with rheumatoid arthritis. Acta Med Colomb [online]. 2012, vol.37, n.3, pp.117-126. ISSN 0120-2448.

Autoimmune hepatitis is a progressive autoimmune disease of unknown cause. in regard to its pathogenesis, environmental triggers such as viruses and drugs have been proposed . these triggers when acting on a genetically predisposed patient, trigger t cell-mediated events, leading to hepatocellular injury. tumor necrosis factor antagonists are drugs used for the management of rheumatoid arthritis. it has been shown, however, that they can generate liver damage by different mechanisms, one of which is induction of autoimmune hepatitis. Most of the reported cases have been associated with use of infliximab or etanercept. We report a case of autoimmune hepatitis induced by adalimumab in a patient with rheumatoid arthritis. (Acta Med Colomb 2012; 37: 147-151).

Palabras clave : autoimmune hepatitis; adalimumab; rheumatoid arthritis; hypergammaglobulinemia; antibodies.

        · resumen en Español     · texto en Español     · Español ( pdf )